RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 4, Pages 695–703 (Mi de3680)  

Partial Differential Equations

Quasiperiodic solutions of nonlinear hyperbolic equations with damping

V. B. Moseenkov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (637 kB)

Bibliographic databases:
UDC: 517.946
Received: 13.12.1976

Citation: V. B. Moseenkov, “Quasiperiodic solutions of nonlinear hyperbolic equations with damping”, Differ. Uravn., 15:4 (1979), 695–703

Citation in format AMSBIB
\Bibitem{Mos79}
\by V.~B.~Moseenkov
\paper Quasiperiodic solutions of nonlinear hyperbolic equations with damping
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 4
\pages 695--703
\mathnet{http://mi.mathnet.ru/de3680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534030}
\zmath{https://zbmath.org/?q=an:0403.35069}


Linking options:
  • http://mi.mathnet.ru/eng/de3680
  • http://mi.mathnet.ru/eng/de/v15/i4/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020